MathSciNet Relay Station
MathSciNet bibliographic data
MR1023471 (90m:22001) 22-02 (05C99 22D10 22E99 28C10)
de la Harpe, Pierre; Valette, Alain La propriété $(T)$ de Kazhdan pour les groupes localement compacts (avec un appendice de Marc Burger). (French) [Kazhdan's property $(T)$ for locally compact groups (with an appendix by Marc Burger)] With an appendix by M. Burger. Astérisque No. 175 (1989), 158 pp.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement